Per citar aquest document: http://ddd.uab.cat/record/65205
Higher integrability for parabolic systems with non-standard growth and degenerate diffusions
Bögelein, Verena (Universität Erlangen-Nürnberg (Alemanya). Department Mathematik)
Duzaar, Frank (Universität Erlangen-Nürnberg (Alemanya). Department Mathematik)

Data: 2011
Resum: The aim of this paper is to establish a Meyer's type higher integrability result for weak solutions of possibly degenerate parabolic systems of the type ∂t u│- div ɑ ( x, t, D u) = div (│F│p (x,t) – 2 F). The vector-field a is assumed to fulfill a non-standard p(x; t)- growth condition. In particular it is shown that there exists Є > 0 depending only on the structural data such that there holds: │Du│p(·)(1+є) ∈ L1/loc together with a local estimate for the p(·) (1 + ɛ)-energy.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: Higher integrability ; Degenerate parabolic systems ; Non-standard growth ; Condition ; Parabolic p-Laplacean
Publicat a: Publicacions Matemàtiques, Vol. 55, Núm. 1 (2011) , p. 201-250, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT_55111_10
DOI: 10.5565/PUBLMAT_55111_10
DOI: 10.5565/217248


50 p, 514.3 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2011-01-11, darrera modificació el 2017-05-12



   Favorit i Compartir